# SDR USAA2010042190808

- Difficulty date: April 3, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN CHANNEL AT BS 329, LBL 47.  REPLACED CHANNEL AT BS 329, LBL 47 IAW B737 SRM 51-40-02.
